# SDR SWAA2013102221373

- Difficulty date: September 23, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 34,941 hours, 23,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 5956040
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FWD BULKHEAD GILLINER ATTACHMENT STRAP CRACKED.  REPAIRED STRAP IAW SRM & DRAWING.
